# SDR UIEA2017091301646

- Difficulty date: August 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 8,489 hours, 1,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE FWD SKIN AT BS 2341 BETWEEN STRINGERS 19R -20R.  REPAIRED IAW R1-53-61-12063, REV B.
